Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys,

Really need some help. I am freaking out a bit about depressions in my skin. I am on accutane and about a month ago, I picked a spot (I've learnt my lesson) and in the process managed to tear some skin off around the spot surrounding it and since then its healed somewhat, still very dark in colour and can be seen in dim light as a round depression where the skin doesn't seem to meet my "normal" height of skin. Has anyone experienced anything similar? Or can give me any reassurance? I asked my derm and he was pretty dismissive and said "it should plump out eventually" and heal over. Help!!! Please.

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×